MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER FIN.21MM/F1 *NOT CE*; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER FIN.21MM/F1 *NOT CE*; FILE, PULP CANAL, ENDODONTIC
Catalog Number A041122110112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.Additional information regarding the patient outcome has been requested and will be submitted as it becomes available.
 
Event or Problem Description
In this event it is reported that protaper fin.21mm/f1 *not ce* broke during use.The broken part has not been retrieved.With significant resorption and loosening of the patient's alveolar bone, tooth extraction is required.Received update information before the submission of the initial mdr; the broken file has been removed and destroyed, no return of file.Due to patient's dental issues the doctor recommended tooth extraction.Currently the patient has no toothache symptoms and is fine.

Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20463054
Report Number8031010-2024-00121
Device Sequence Number8701846
Product Code EKS
UDI-Device IdentifierD716PTUHF1211
UDI-PublicD716PTUHF1211
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA041122110112
Device Lot Number1732349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown